# SDR 04FDEA01909

- Difficulty date: July 1, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46621
- Aircraft time: 67,680 hours, 27,243 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Guide
- Part number: AKC70802
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TAIL CONE GUIDE CAM WORN.  REMOVED AND REPLACED GUIDE IAW 51-33-01 AT MAE.
